# SDR BAQA093635

- Difficulty date: March 4, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,148 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Blade
- Part number: 117151321
- Part serial: 870
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,955 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY REPAIR/EXCHANGE : SINCE JULY 2, 1996 BLADE HAS FLOWN ONLY 346.1 HOURS. BLADE HAS ZERO HOURS AFTER BEING REMOVED FOR SUSPECTED COWLING STRIKE ON JULY 9, 1998 (A/C 7109).  BLADE REPAIRED THREE TIMES SINCE 1998 AND BLADE IS STILL UNABLE TO FLY.  LAST REPAIR TOOK PLACE SEPTEMBER 16, 2002 UNDER OUR PO 8-080096-09.
